# SDR AALA20010984

- Difficulty date: May 14, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N613AA
- Make and model: Boeing 757223
- Aircraft serial: 24489
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD FIRST CLASS EMERGENCY PATH LIGHTING SYSTEM DIM.  REPLACED BAD JUMPER WIRE FOR FORWARD FIRST CLASS EMERGENCY PATH LIGHTING SYSTEM.  SYSTEM GROUND CHECK NORMAL OPERATIONS.  (M)
